# SDR ASOA02351

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Cracked
- Location: Cockpit
- Part time: 3,874 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROXIMATELY 10,000 FEET AND 25D KIAS, THE FIRST OFFICERS WINDSHIELD (THIRD WINDOW FROM THE LEFT) SHATTERED.  THE CAPTAIN PERFORMED THE ABNORMAL PROCEDURES CHECKLIST FROM THE QRH.  AN EMERGENCY WAS DECLARED, BUT LATER CANCELED BY THE CAPTAIN.  THE INNER WINDOW PANE REMAINED IN TACT AND NO GLASS ENTERED THE COCKPIT.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE SHATTERED WINDSHIELD.  LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
